Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: Expert Opinions on HIV Cure Research
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


muscles
Jan 27, 2000

Dr.

I was wondering if muscle tremors (not cramps, but rather quick 1 sec. flexes of the muscles) could be a side effect or HIV or a side effect of medication?

Response from Dr. Henry

HIV can rarely be associated with tremors. Some HIV related medications (such as the sulfa/trimethoprim antibiotics) are also rarely associated with tremors. Many drugs can cause Parkinsonian like tremors in some patients. A careful examination and history by a good doc (consider a neurologist who is an expert in these things)can often be useful. Hope that helps.

KH



Previous
MORNING DIAHREA
Next
Explaining side effects of medication

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement